# SDR FDEA202210242646

- Difficulty date: October 24, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 34,164 hours, 18,928 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A57110530211
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 RH SIDE, FASTENER HOLE 165 FOUND CRACK SIGNAL REPAIRED THE CENTER WING BOX REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 RH SIDE CRACKED FASTENER HOLE 165 PER EA: 6-5710-T0370822 P1, TITLE:   WINGS Ï¿½ BASIC WING STRUCTURE Ï¿½ RH WING REAR SPAR HOLE C CRACK REPAIR Ï¿½ SB A300-  57-6113. THIS IS CATEGORY C REPAIR. LIFE LIMITED SOLUTION: 6 MONTHS. MAJOR REPAIR   IAW FEDEX GMM6-2-100.  ORIG SUBMISSION DATE:  10/24/2022
